Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have low BP, taking verapamil. Drinking wine. Suggest?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1997
Answered : 267 Questions
blood pressure to low? 88/44 76 yr old woman taking 80 mg verapamil at evening/
had three glasses of wine this evening. took her 80mg of verapamil a fewv hrs before
evening dinner. concerned about low blood pressure
v - readings of 98/45 85/43 81/41 84/42
Posted Sat, 24 Aug 2013 in Hypertension and Heart Disease
Answered by Dr. Aparna Amritsagar 51 minutes later
Thanks for writing your query to us.
The blood pressure reading which had mention are very low. kindly recheck it with another blood pressure machine. If there is problem with the blood pressure machine, or any error while recording the blood pressure than it can give low blood pressure. At such low blood pressure you should get some symptoms like giddiness, weakness, decreased urine output, cold clammy hands & feets. If you don't have any symptoms than the BP reading is wrong. And if you are having this symptoms than your dose of medicine needs to be reduced. So kindly consult your treating physician to reconfirm the blood pressure recording.
I hope I have answered your query. In case you have any further query, I will be happy to help you. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor